# SDR C2XA07CL035

- Difficulty date: April 1, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145EP
- Aircraft serial: 145033
- Aircraft time: 19,266 hours, 17,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE OVERWING FORWARD EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE NR 6 EMERGENCY LIGHT INVERTER.  OPERATIONAL CHECKS WERE GOOD.
